# SDR ASAA2019061329681

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 15,206 hours, 4,972 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, L FMC FAILED. VTK DISPLAYED ON L ND, AND FMC PROMPT DISAPPEARED FROM L CDU MENU. AFTER 20-30 SECONDS, ALL FLAGS DISAPPEARED AND NORMAL FMC OPS WERE RESTORED. NO DATA WAS LOST DURING THE FAILURE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 801 FMC BITE PROCEDURE NO FAULTS FOUND.
